# SDR ASAA2015032811158

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,363 hours, 9,266 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGEIN, ECONOMIC FAULT 77-10841 "THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE" FOUND.  LEG 0-6.  ACFT GROUNDED.   ACCOMPLISHED T/C NR 78273000 AND VERIFIED FAULT CODE 77-10841 STILL PRESENT ON ENGINE NR 1. CLEANED ALL CONNECTIONS FOR T49.5.  CHECKED READINGS OF THE T49.5 AND THEY ARE STILL OUT OF LIMITS. ACCOMPLISHED T49.5 HARNESS INSPECTION FOUND CJ9 HARNES SHORTED FOR T49.5S1. REPLACED CJ9 HARNESS WITH NEW ONE. NOW T49.5 READINGS ARE ALL ARE NOW WITH IN LIMITS. ACCOMPLISHED FADEC SYSTEM TEST, TEST PASSES NO EEC FAULTS AND NO ACTATOR FAULTS AND NO EEC DISCRETES FAULTS, REF MM 77-00-00-800-811, 73-21-00-700-802, 77-21-00-140-801, AND 77-21-01-200-801.
